Ask a doctor

Would Using Hydronaise to Diminish a Lump from an HA Filler Also Cause It to Eradicate the Nat'l HA That is in the Skin As Well?

I am wondering if using this injection to break down a poorly injected hydrolonic acid filler in my troughs would also cause it to break down my body's naturally occuring HA as well and thereby leaving me looking like I have less volume than I even started with. I mean, how can the product differentiate between the synthetic & the natural form of hydrolonic acid anyhow? My gut tells me that it is risky but I have found nothing published on the topic.

Doctor Answers (1)

Hyaluronidase

+1

This is a great question.  We do not see a reduction to below baseline levels after hyaluronidase injections.  We are not sure of the mechanism, but likely it is becuase our body is constantly replenishing our native hyaluronic acid.  I would not worry at all about the injections.  I have used them on several occasions with great results, including on myself!  best to you.


Sacramento Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.